# SDR PCAA9700623

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018011
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLT, THE LEFT MAIN LANDING GEAR DOOR CAME OPEN.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT SYSTEM.  FOUND THE LEFT FORWARD DOOR ACTUATOR AT FAULT.  THE ACTUATOR WAS REMOVED AND REPLACED IAW DHC MM.  OPERATIONAL AND LEAK CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
